# SDR DXTA200501159

- Difficulty date: December 23, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 4,196 hours, 2,515 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTED GEAR UP AFTER TAKEOFF THE RED UNLOCK REMAINED ON AND COULD STILL HEAR THE WIND NOISE FROM ONE OR MORE GEAR STILL NOT UP FULLY.  SELECTED GEAR DOWN AND GOT 3 GREEN, NO RED AND LANDED.
